# SDR AALA200802084

- Difficulty date: August 12, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 9G INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 9G.  SYSTEM GROUND CHECKED NORMAL OPS.
